Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada & Viramune side effects
Oct 11, 2006

I have been treatment naive for just over 4 years and recently started on Truvada & Viramune due to a declining CD4%. I felt toxic and miserable the second week of the treatment and stopped the Viramune and phased out the Truvada as recommended by my doctor. I'm concerned because of how miserable I felt on these medications and missed a considerable time from work. Why did I feel so awful and could there be an interaction between these medications and Zoloft and/or alprazolam? Please help. joe in chicago

Response from Dr. Henry

Many patients will have side effects from differing HIV medications during the first weeks of therapy. Depending on the specific problems, often a switch can be made to an alternative regimen. Viramune can decrease the Zoloft and/or the alprzolam levels making them less effective. KH



Previous
PEP is awful
Next
Doc Suggests Switching Meds But I'm Moving to Another State

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement